Convergence of the discontinuous Galerkin ﬁnite element method for hyperbolic conservation laws
1995 (English)In: Mathematical Models and Methods in Applied Sciences, ISSN 0218-2025, Vol. 5, no 3, 367-386 p.Article in journal (Refereed) Published
We prove convergence of the discontinuous Galerkin finite element method with polynomials of arbitrary degree q greater than or equal to 0 on general unstructured meshes for scalar conservation laws in multidimensions. We also prove for systems of conservation laws that limits of discontinuous Galerkin finite element solutions satisfy the entropy inequalities of the system related to convex entropies.
Place, publisher, year, edition, pages
SINGAPORE: World Scientific, 1995. Vol. 5, no 3, 367-386 p.
CONVECTION-DIFFUSION PROBLEMS, MEASURE-VALUED SOLUTIONS, DIFFERENCE-SCHEMES, SPACE DIMENSIONS, APPROXIMATIONS, VISCOSITY
IdentifiersURN: urn:nbn:se:kth:diva-51568DOI: 10.1142/S021820259500022XISI: A1995QZ77200007OAI: oai:DiVA.org:kth-51568DiVA: diva2:464624
QC 201112142011-12-132011-12-132012-02-27Bibliographically approved